Vol. 57, No. 2, pp. 153-160 (2000)
Existence Theorem of Periodic Positive Solutions for The Rayleigh Equation of Retarded Type
Genqiang Wang and Jurang YanDepartment of Mathematics, Hanshan Teacher's College,
Chaozhou, Guangdong 521041 - PEOPLE'S REPUBLIC OF CHINA
Department of Mathematics, Shanxi University,
Taiyuan, Shanxi 030006 - PEOPLE'S REPUBLIC OF CHINA
Abstract: In this paper, by using the coincidence degree theory, we give four sufficient conditions on the existence of periodic positive solutions of the following non-autonomous Rayleigh equation of retarded type $$ x''+f(t,x'(t-\sigma))+g(t,x(t-\tau))=p(t). $$
Keywords: Coincidence degree; Rayleigh equation; periodic positive solution.
Classification (MSC2000): 34K15.
Full text of the article:
Electronic version published on: 31 Jan 2003. This page was last modified: 27 Nov 2007.